# SDR AALA980475

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 804.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AT FUSELAGE STATION 804.95 FRAME OUTBOARD SIDE STIFFENER ANGLE CRACKED AT STRINGER 14R ATTACH POINT.  REMOVED AND REPLACED OUTBOARD SIDE SECTION OF FRAME CHORD ANGLE PER SRM 51-10-1.  (M)
